RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1971, Volume 112, Pages 181–202 (Mi tm3040)  

This article is cited in 11 scientific papers (total in 11 papers)

The stabilization of the solution of the Cauchy problem for a parabolic equation with one space variable

A. K. Gushchin, V. P. Mikhailov


Full text: PDF file (1455 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1971, 112, 187–210

Bibliographic databases:

UDC: 519

Citation: A. K. Gushchin, V. P. Mikhailov, “The stabilization of the solution of the Cauchy problem for a parabolic equation with one space variable”, Collection of articles. Part I, Trudy Mat. Inst. Steklov., 112, 1971, 181–202; Proc. Steklov Inst. Math., 112 (1971), 187–210

Citation in format AMSBIB
\Bibitem{GusMik71}
\by A.~K.~Gushchin, V.~P.~Mikhailov
\paper The stabilization of the solution of the Cauchy problem for a parabolic equation with one space variable
\inbook Collection of articles. Part~I
\serial Trudy Mat. Inst. Steklov.
\yr 1971
\vol 112
\pages 181--202
\mathnet{http://mi.mathnet.ru/tm3040}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=328350}
\zmath{https://zbmath.org/?q=an:0242.35040}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1971
\vol 112
\pages 187--210


Linking options:
  • http://mi.mathnet.ru/eng/tm3040
  • http://mi.mathnet.ru/eng/tm/v112/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Zhikov, “On the stabilization of solutions of parabolic equations”, Math. USSR-Sb., 33:4 (1977), 519–537  mathnet  crossref  mathscinet  zmath  isi
    2. V. V. Zhikov, “A point stabilization criterion for second order parabolic equations with almost periodic coefficients”, Math. USSR-Sb., 38:2 (1981), 279–292  mathnet  crossref  mathscinet  zmath  isi
    3. P. E. Dedik, M. A. Shubin, “Random pseudodifferential operators and the stabilization of solutions of parabolic equations with random coefficients”, Math. USSR-Sb., 41:1 (1982), 33–52  mathnet  crossref  mathscinet  zmath
    4. V. V. Zhikov, M. M. Sirazhudinov, “The averaging of nondivergence second order elliptic and parabolic operators and the stabilization of solutions of the Cauchy problem”, Math. USSR-Sb., 44:2 (1983), 149–166  mathnet  crossref  mathscinet  zmath
    5. A. K. Gushchin, “On the uniform stabilization of solutions of the second mixed problem for a parabolic equation”, Math. USSR-Sb., 47:2 (1984), 439–498  mathnet  crossref  mathscinet  zmath
    6. A. K. Gushchin, V. P. Mikhailov, “Comparison theorems for solutions of hyperbolic equations”, Math. USSR-Sb., 62:2 (1989), 349–371  mathnet  crossref  mathscinet  zmath
    7. V. L. Kamynin, “Limit passage in quasilinear parabolic equations with weakly converging coefficients, and the asymptotic behavior of solutions of the Cauchy problem”, Math. USSR-Sb., 70:2 (1991), 467–484  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. V. V. Zhikov, “Asymptotic problems connected with the heat equation in perforated domains”, Math. USSR-Sb., 71:1 (1992), 125–147  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    9. F. Kh. Mukminov, “On uniform stabilization of solutions of the first mixed problem for a parabolic equation”, Math. USSR-Sb., 71:2 (1992), 331–353  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. F. Kh. Mukminov, I. M. Bikkulov, “Stabilization of the norm of the solution of a mixed problem in an unbounded domain for parabolic equations of orders 4 and 6”, Sb. Math., 195:3 (2004), 413–440  mathnet  crossref  crossref  mathscinet  zmath  isi
    11. A. B. Muravnik, “Functional differential parabolic equations: integral transformations and qualitative properties of solutions of the Cauchy problem”, Journal of Mathematical Sciences, 216:3 (2016), 345–496  mathnet  crossref
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:145
    Full text:62

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019